# SDR UIEA2025071400949

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,865 hours, 25,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK FIRE EXTINGUISHER HOLDING BRACKET INOPERATIVE.  RE-ADJUSTED FLIGHT DECK FIRE EXTINGUISHING BRACKET IAW B767 AMM 26-26-02. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
